A solution to linear programming problems with type 2 fuzzyparameters
DOI:
https://doi.org/10.5540/03.2021.008.01.0347Palavras-chave:
Fuzzy, Type 2 Fuzzy Sets, Fuzzy RestrictionsResumo
in this work, a new solution proposal for linear programming problems will be presented,whose parameters are type 2 fuzzy sets. For this, we will use the methods proposed by Zimmermannin [9] and by Figueroa in [2].Downloads
Não há dados estatísticos.
Referências
Bellman, R. and Zadeh, L. A.,Decision making in a fuzzy environment, Management Sci, 17:141-164, 1970.
Figueroa, J. C. and Hern ́andez, G.,Computing optimal solutions of a Linear programmingproblem with interval type-2 fuzzy constraints. Lecture Notes in Computer Science, 7208:567–576, 2012.
Jafelice, R.S.M., Cabrera, N.V., Cˆamara, M.A.,Sistemas p-fuzzy utilizando conjuntos fuzzydo tipo 2 intervalar. Biomatem ́atica - UNICAMP, 28: 1–14, 2018.
Mendel, J. M.,Advances in type-2 fuzzy sets and systems, Information sciences, 177: 84-110,2007.
Downloads
Publicado
2021-12-20
Edição
Seção
Trabalhos Completos